MAUDE Adverse Event Report: SYNTHES GMBH 11/130 DEG TI CANN TFNA 360/LEFT - SILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

SYNTHES GMBH 11/130 DEG TI CANN TFNA 360/LEFT - SILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 04.037.157S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Tfna breakage at lag screw interface doi (b)(6) 2025 dor (b)(6) 2025.No product return no further information.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: h3, h6: the photo was returned to j&j medtech orthopaedics for evaluation.The j&j medtech orthopaedics team conducted a visual inspection of the returned photo from attachment (b)(4).Visual analysis of the photo revealed that 11/130 deg ti cann tfna 360/left - sile appears to be broken across the oblique hole.With the information provided is not possible to determine a potential cause at this moment.The mode of failure of the device is multi-factorial and consideration must be given to all other potential influences such as surgical process, patient variables (e.G.Activity level and use), anatomical considerations and patient changes over time.Any conclusions from the investigational input provided have to be placed into context with all other relevant factors.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was confirmed for 11/130 deg ti cann tfna 360/left - sile.There is no indication that a design or manufacturing issue has caused the complaint condition.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: manufacturing location: monument manufacturing date: 14-dec-2021 expiration date: 01-dec-2031 part number: 04.037.157s, 11mm/130 deg ti cann tfna 360mm/left- sterile lot number: 554p532.Device history review: a manufacturing record evaluation was performed for the finished device with batch number 554p532.No nonconformities or manufacturing irregularities have identified related to the complaint condition.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
11/130 DEG TI CANN TFNA 360/LEFT - SILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key22834597
Report Number8030965-2025-08542
Device Sequence Number21224288
Product Code HSB
UDI-Device Identifier10886982096654
UDI-Public(01)10886982096654(17)311201(10)554P532
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04.037.157S
Device Lot Number554P532
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/02/2025
Supplement Date Received by Manufacturer08/27/2025
Initial Report FDA Received Date08/18/2025
Supplement Report FDA Received Date08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/15/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown